MathSciNet Relay Station
MathSciNet bibliographic data
MR289458 10.68
Fontaine, Jean-Marc Groupes de ramification et représentations d'Artin. (French) Ann. Sci. École Norm. Sup. (4) 4 1971 337–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement